# SDR 2001UALA02287

- Difficulty date: November 14, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 68,199 hours, 17,770 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T11027
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN CONTACTED DISPATCH ON APPROACH TO SFO WITH A LEFT MAIN GEAR UNSAFE INDICATION.  FLIGHT LANDED SAFELY.  LEFT MLG RETRACT ACTUATOR PISTON HAD TENSILE FAILURE AT ROD END ATTACHMENT.  SUBSEQUENT FREEFALL DAMAGED DOWNLOCK SENSOR. SENSOR REPLACED
